MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that at the end of a patient procedure their 4085 surgical table was stuck in trendelenburg position as the table was not responding to the commands from the main or backup hand controls.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 4085 surgical table and learned that a piece of equipment being stored on the base of the table was wedged between the shroud guard and the shroud which caused damage upon articulating the table down and into trendelenburg position.The shroud collapsed into the master control board and severed multiple electrical cables that ran to the power supply and the backup hand control resulting in the reported event.The 4085 surgical table operator manual states (1-3), "do not store items on table base.Doing so may result in equipment damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." during manufacturing of the 4085 surgical table, a warning label is applied to the table's base cover.The warning label states, "warning do not store items on base personal injury hazard/equipment damage: storing items on table base may result in equipment damage causing inadvertent tabletop movement placing the patient and/or user at risk of personal injury.Do not step or store items on base!" the technician made the necessary repairs, tested the table, and returned it to service.A steris account manager offered in-service training on the proper use and function of the 4085 surgical table, specifically on ensuring items are not being stored on the base of the table.Steris is awaiting a response from the user facility, and a follow-up will be submitted when more information becomes available.
 
Additional Manufacturer Narrative
A steris account manager counseled user facility personnel on the proper use and function of the 4085 surgical table, specifically on ensuring items are not being stored on the base of the table.No additional issues have been reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16855737
Report Number1043572-2023-00095
Device Sequence Number7566434
Product Code FQO
UDI-Device Identifier00724995154813
UDI-Public00724995154813
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown